MathSciNet Relay Station
MathSciNet bibliographic data
MR2929444 93B05 (93C25)
Leiva, Hugo; Merentes, Nelson; Sánchez, José L. Approximate controllability of semilinear reaction diffusion equations. Math. Control Relat. Fields 2 (2012), no. 2, 171–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement